# SDR SWAA2018022620047

- Difficulty date: February 7, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 146A9403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL FORMER COMMON TO FRAME CORRODED AT BS 727D, BETWEEN STR 20L TO STR 24L.  R&R FORMER PER DWG & SRM.
